Skip to main content
    • Aa
    • Aa
  • Ergodic Theory and Dynamical Systems, Volume 21, Issue 6
  • December 2001, pp. 1843-1854

Minimal non-ergodic C^1-diffeomorphisms of the circle

  • FERNANDO OLIVEIRA (a1) and L. F. C. DA ROCHA (a2)
  • DOI:
  • Published online: 28 November 2001

We construct, for each irrational number \alpha, a minimal C^1-diffeomorphism of the circle with rotation number \alpha which is not ergodic with respect to the Lebesgue measure.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *